# SDR SWAA2021091498268

- Difficulty date: July 26, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 58,476 hours, 34,391 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE ON ANGLE LOCATED REAR SPAR ORSS 267 AT RT WING (1 EA) ; 2021-341989 / [01] REPLACED ANGLE LOCATED REAR SPAR ORSS 267 AT RT WING IAW B737-700 SRM 51-10-02 AND SRM 51-40-02; [02] TASK COMPLETED
